# SDR ASAA12511015

- Difficulty date: January 30, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 4,100 hours, 1,280 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL EXTINGUISHED WITH MASTER CAUTION RESET.  NR 2 TEMP CONTROLLER LOGGED THIS PACK TCV FAULT.  PERFORMED FIM TASK 21 62 00 810 831 RIGHT TCV FAULT ISOLATION.  NR 2 TEMP CONTROLLER FAULT RESET GROUND VERIFICATION TESTS NORMAL PER FIM TASK 21 62 00 810 831.
